# SDR 2021FA0000103

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: General aviation
- Aircraft: N102HL
- Make and model: Beech 36BEECH
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Hose
- Condition: Detached
- Location: Turbocharger
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT HEARD A "POP" AND LOST ENGINE POWER. VERIFIED POWER LOSS BY MANIFOLD PRESSURE. COMPLETE ENGINE POWER LOSS WAS NOT REPORTED ONLY A PARTIAL POWER LOSS. PILOT DIVERTED TO ANOTHER AIRPORT AN LANDED WITHOUT FURTHER INCIDENT. AFTER LANDING AND SHUTDOWN, INSPECTION FOUND THE INDUCTION HOSE, CONNECTING THE TURBOCHARGER AND THE INTERCOOLER WAS DISCONNECTED. PILOT REPORTS READING ABOUT THIS SAME SITUATION ON A WEBSITE "BONANZA TALK".
